What causes difficulty in urinating while on Viibryd, Seroquel, Nexium and Baclofen?
Need to decrease seroquel
Thanks for using Health care magic.
I read your query and understand your concerns.
Seroquel is know to have strong anticholinergic side effects and difficulty in urination is one among them. Although it is mostly with higher dosages of seroquel but this side effect can occur among individuals with history of renal diseases or with poor hydration.
I am not sure what causing it for you but it is advisable to reduce dose of seroquel to relive the anti cholinergic side effects. I also request you to discuss the alternative of seroquel with your doctor.
Other medications prescribed to you have least possibility of causing urinary retention.
I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Can seroquel cause alzheimer's
- Can nexium cause thrush
- Nexium infant causes congestion
- Does seroquel cause pigmentation
- Does consumption of nexium cause urine to smell funny
- Can seroquel cause wrinkles
- Does seroquel cause rage
- Can seroquel cause anxiety
- Does nexium cause nausea
- Does baclofen cause euphoria
- How to have a successful sexual intercourse?
- Suggest treatment for OCD
- Suggest the sleep aids that i can use with Carvedilol?
- What causes sensitivity to sun light?
- Is it safe to have 120ml of alcohol everyday?
- Suggest treatment for orgasmic dysfunction
- Suggest treatment for non retraction of foreskin
- Suggest treatment for premature ejaculation
- How long do psychotic disorders take to get cured?
- What causes erectile dysfuntion?